# SDR ASAA2018102426592

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 40,351 hours, 12,146 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON POWER TRANSFER MAP ON RIGHT DISPLAY (PRECEDED BY VTK). GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836 FOR FMC FAIL. FMC'S OPS NML.
